# SDR USAA001041

- Difficulty date: July 21, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .5 INCH, STRINGER 10 LT AT STATION 663.  REMOVED AND REPLACED CLIP PER TR 51-10-02.  (M)
